# SDR CA020221011

- Difficulty date: February 19, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THE RIGHT WINDSHIELD CRACKED WHILE ON DESCENT.  RIGHT WINDSHIELD REMOVED AND REPLACED IAW CRJ AMM 56-11-01. THE WIDNSHIELD WAS PRE-SERVICE BULLETIN.AIRCRAFT RETURNED TO SERVICE.
